# SDR AWXA200300249

- Difficulty date: March 11, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 42,670 hours, 19,438 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM PHX EN ROUTE FOR BDL THE NR 1 ENGINE DRIVEN (GREEN) HYDRAULIC PUMP FAILED. TURNED BACK TO PHX, TOUCHED DOWN AT 144,000 LBS AT LESS THAN 100 FPM. MAINTENANCE TROUBLESHOT AND FOUND GREEN HYDRAULIC SYSTEM PRESSURE SWITCH (1074GK) DEFECTIVE. REMOVED AND REPLACED PRESSURE SWITCH (1074GK) IAW AMM 29-11-17-04. OPERATIONAL CHECK OF GREEN HYDRAULIC SYSTEM WAS GOOD.
